# SDR UIEA2015121700743

- Difficulty date: December 15, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 86,770 hours, 16,430 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT EICAS DURING APU START, APU DID NOT START.  INSPECTED APU OIL QTY, FOUND APU OIL LOW, SERVICED APU OIL TO PROPER LEVEL IAW AMM 49-27-00, NO LEAKS NOTED.  APU OPERATIONS CHECKED NORMAL.
